Browsing All posts tagged under »developmental mathematics«


September 3, 2022


Anderson, P., Pribesh, S., & Williams, M. R. (2020). A Matched-Samples Comparison of Pass Rates for Students Coenrolled in Developmental Education and College-Level Math Compared to Similar Non-Coenrolled Students. Community College Enterprise, 26(2), 24–36. So! In that special abstract paragraph, big fat yellow flag: “We found that students who are coenrolled in developmental and college-level math were […]

What He Said

December 10, 2018


Jack Rotman is a developmental math maven and involved in creating clearer paths for students through college math demands.  This blog about striving to reach 100% of our students   expresses my thinking when I’m looking at the stuff that inspired my “thread” about “successes” in developmental math.   To wit:  


September 16, 2018


Part 1     Part 2    Part 3  Part 4   Part 5   Part 6 Yesterday I posted a “thread” on twitter — my first attempt at that as communication. I’m going to try to replicate that here, more accessibly than the images of powerpoint slides. I’ve been reading a lot of research on developmental math, remedial math, […]